# SDR CA050208005

- Difficulty date: February 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 234007
- Part serial: MC188
- Condition: Failed
- Location: Elevator Boost
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF, THE CREW OBSERVED NR2 ELEVATOR FAULT, LEVEL 3 ALERT ON THE MFDS.  THE CREW INITIATED A REJECTED TAKE-OFF SUCCESSFULLY AND RETURNED TO THE GATE. MAINTENANCE CONFIRMED THE ELEVATOR BOOSTER CONTROL UNIT WAS SUSPECT.  THE UNIT WAS REPLACED AND CHECKED SERVICEABLE IAW MM 27-32-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.  NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
